zbMATH — the first resource for mathematics

Some results on fixed points of \({\alpha}\)-\(\psi\)-Ćirić generalized multifunctions. (English) Zbl 1423.54090
Summary: In [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 75, No. 4, 2154–2165 (2012; Zbl 1242.54027)], B. Samet et al. introduced \({\alpha}\)-\(\psi\)-contractive mappings and gave some results on a fixed point of the mappings. In fact, their technique generalized some ordered fixed point results (see [H. Alikhani et al., Filomat 27, No. 7, 1315–1319 (2013; Zbl 1340.54053); Samet et al., loc. cit.]. By using the main idea of Samet et al. [loc. cit.], we give some new results for \({\alpha}\)-\(\psi\)-Ćirić generalized multifunctions and some related self-maps. Also, we give an affirmative answer to a recent open problem which was raised by R. H. Haghi et al. [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 74, No. 5, 1799–1803 (2011; Zbl 1251.54045)].

54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
54C60 Set-valued maps in general topology
54E50 Complete metric spaces
Full Text: DOI
[1] Samet, B; Vetro, C; Vetro, P, Fixed point theorems for \(α\)-\(ψ\)-contractive type mappings, Nonlinear Anal, 75, 2154-2165, (2012) · Zbl 1242.54027
[2] Alikhani, H, Rezapour, S, Shahzad, N: Fixed points of a new type contractive mappings and multifunctions. Filomat (2012, to appear) · Zbl 1340.54053
[3] Ciric, LB, Fixed points for generalized multivalued mappings, Mat. Vesn, 9, 265-272, (1972) · Zbl 0258.54043
[4] Haghi, RH; Rezapour, S; Shahzad, N, Some fixed point generalizations are not real generalizations, Nonlinear Anal, 74, 1799-1803, (2011) · Zbl 1251.54045
[5] Ciric, LB, A generalization of Banach contraction principle, Proc. Am. Math. Soc, 45, 267-273, (1974) · Zbl 0291.54056
[6] Ciric, LB, Generalized contractions and fixed point theorems, Publ. Inst. Math. (Belgr.), 12, 19-26, (1971) · Zbl 0234.54029
[7] Asl, JH; Rezapour, S; Shahzad, N, On fixed points of \(α\)-\(ψ\)-contractive multifunctions, No. 2012, (2012) · Zbl 1293.54017
[8] Ilic, D; Rakocevic, V, Quasi-contraction on a cone metric space, Appl. Math. Lett, 22, 728-731, (2009) · Zbl 1179.54060
[9] Kadelburg, Z; Radenovic, S; Rakocevic, V, Remarks on “quasi-contraction on a cone metric space”, Appl. Math. Lett, 22, 1674-1679, (2009) · Zbl 1180.54056
[10] Rezapour, S; Haghi, RH; Shahzad, N, Some notes on fixed points of quasi-contraction maps, Appl. Math. Lett, 23, 498-502, (2010) · Zbl 1206.54061
[11] Amini-Harandi, A, Fixed point theory for set-valued quasi-contraction maps in metric spaces, Appl. Math. Lett, 24, 1791-1794, (2011) · Zbl 1230.54034
[12] Haghi, RH; Rezapour, S; Shahzad, N, On fixed points of quasi-contraction type multifunctions, Appl. Math. Lett, 25, 843-846, (2012) · Zbl 1243.54062
[13] Aleomraninejad, SMA; Rezapour, S; Shahzad, N, Some fixed point results on a metric space with a graph, Topol. Appl, 159, 659-663, (2012) · Zbl 1237.54042
[14] Jachymski, J, Equivalent conditions for generalized contractions on (ordered) metric spaces, Nonlinear Anal, 74, 768-774, (2011) · Zbl 1201.54034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.